# SDR CALA2022021400373

- Difficulty date: February 13, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 107,761 hours, 11,097 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 111W23222
- Condition: None
- Location: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2019-11-02 SUPPORT TASK REF EA 5310-06900 REV D OP 14 1EA HOLE FOUND CRACK AT RING CHORD LAYER AFT FACE 8 O''CLOCK POSITION LOOKING FWD 0.020" IN DEPTH (DETAIL REFER NDT INSPECTION FINDING RECORD) TRANSFER REF. NON-ROUTINE HX NRC WO.548156 AND ORIGINATED BY EMP NO. V925917 DTA/DIP IS REQUIRED TO "ACCOMPLISH INITIAL INSP REQUIREMENTS OF 27,097 TOTAL FLIGHT CYCLES OR 171,760 TOTAL FLIGHT HOURS, 329567 LATEST REV OF EC 5710-02797 PT 2 ON OR BEFORE THE ACFT REACHES WHICHEVER OCCURS FIRST".. HAECO NRC 548156, V893003, QC HX CENTER WING FWD RH LOWER RING CHORD FREEZE PLUG REPAIRED AS PER ECRA 5710-02797 PT 1 - INTERIM REPAIR, ITEM 1.. PER ITEM 2 A ADD EMP:V893003, V920518 RII BY HX129800 APPROVED ADD EMP:V898550 REF LOG 7990734 FOR DIP FOR PLANNING TO CONTACT ENGINEERING FOR INSP REQUIREMENTS. OK TO PLACE ON DIP PER ECRA 5710-02797, ACCOMPLISH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS OF LATEST REVISION OF EC5710-02797 PART 2 ON OR BEFORE THE AIRCRAFT REACHES 27,097 TOTAL FLIGHT CYCLES OR 171,760 TOTAL FLIGHT HOURS, WHICHEVER OCCURS FIRST. Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
